Facebook Pixel
EmpowHER Guest
ask: 

can morning after pills give mi swollen vagina and why???

By Anonymous January 3, 2016 - 11:28am
 
Rate This

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
Swelling of the vagina is not a side effect of taking emergency contraception. If you experience any itching or foul order, you may have an infection. In that case you need to see a gynecologist as soon as possible.
Faith

January 3, 2016 - 11:35pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.